# SDR SWAA2024011627865

- Difficulty date: December 4, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF HAS DELAMINATION<[01] IDENTIFIED FLOORBOARD 231XF IAW SRM 53-00-50-0I-1 FIG. 4 SHEET 1 TABLE 4 AND FOUND DAMAGE TO BE OUT OF ECONOMICAL REPAIR. NEW PANEL TO BE FABRICATED IAW SRM 53-00-50-2R-0 PARA 1.A NOTE.  CUT NEW PANEL OUT OF BMS4-23 TY 2 LOT# 1545419-1; LOCATED HOLES; CLEANED; INSTALLED INSERTS WITH RESIN BMS5-107 LOT# AK3BA2380A/A; CURED UNDER HEAT LAMP MONITORED BY THERMOMETER ID: ATS2209 CAL. DUE 10/2024; AND PART MARKED. IAW SRM 53-00-50-2R-0 PARA 5.S(1)(A)-(E);(G)-(H) AND DWG 144A5810 ID:0007;[02] VERIFIED FABRICATION AND CURE. STAMPED CURE SHEET.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] FINAL INSPECTION. JOB COMPLETE.
